| Model Number |
HEXAVUE SCC 1.0 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the hexavue custom room rack and found that the hdmi cable needed to be replaced.To resolve the issue the technician replaced the hdmi cable, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the hexavue custom room rack to service.No additional issues have been reported.
Event or Problem Description
The user facility reported the display to their hexavue custom room rack was flickering.No report of procedure involvement.No report of injury.